U.S. doctors online nowAsk doctors free
India
A 30-year-old female asked:

I have high tsh that is 6.6 15 days back, and doctor has put me medicine. from the day i started medicine i can't sleep at night and feel tired at day?

1 doctor answer3 doctors weighed in
Dr. Lisa Hogan
General Surgery 35 years experience
Tell your doctor: High TSH usually means low thyroid hormone, so your doctor probably put you on a type of thyroid hormone replacement. If you take the medicine in the morning it might help you sleep at night. There are different types and doses of thyroid hormone available, so you may need an adjustment in type or dose. Tell your doctor, so he/she can work with you on getting a regimen that works better for you.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 10, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.